Advances in Dynamical Systems and Applications (ADSA)

 

Volume 13, Number 2 (2018)

 

 

CONTENTS

 

On Monotonic Solutions of a Cubic Urysohn Integral Equation with Linear Modification of the Argument

PP. 91-99
Hamed Kamal Awad, Mohamed Abdalla Darwish

On a Sturm–Liouville Type Functional Differential Inclusion with “Maxima”

PP. 101-112
Aurelian Cernea,

Periodic Oscillations in a Network Model with Discrete and Distributed Delays

PP. 113-139
Chunhua Feng

On Two-Point Riemann–Liouville Type Nabla Fractional Boundary Value Problems

PP. 141-166
Jagan Mohan Jonnalagadda

Some New Results on Nonconformable Fractional Calculus

PP. 167-175
Juan E. N´apoles Valdes, Paulo M. Guzm´an, Luciano M. Lugo

On Oscillatory Second Order Nonlinear Neutral Impulsive Differential Systems with Variable Delay

PP. 176-192
Shyam Sundar Santra

 

 

 [UP]  
 

 

 

© All rights are reserved with Research India Publications                             Home  Journals  Contact